MathSciNet Relay Station
MathSciNet bibliographic data
MR1896235 35Q53 (35B40 37K40)
Martel, Yvan; Merle, Frank Blow up in finite time and dynamics of blow up solutions for the $L^2$-critical generalized KdV equation. J. Amer. Math. Soc. 15 (2002), no. 3, 617–664.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement